So i been getting headaches for the past 5 weeks. their normally really bad in the mornings. I wake up, get myself out of bed and sometimes the dizziness and vomiting happens. The pain is constantly throughout the whole day. Even when im about to sleep at night the pain is there. the pain varies from all over my headache. It could start on my forehead and move behind my ears or move to the other side.
A week ago a lump appeared at the top of my head and it has a line running through it which is very soft. you can feel the lump and the line, doctors says its not normal. the pain comes from that spot sometimes or sometimes the pain in my head is so alarming my face sometimes goes red and i just feel hot. It feels like my head is gonna explode any day now. I've lost a stone in over 2 weeks. sometimes i get full from taking a couple bites, sometimes i just vomit my food up. the earaches comes with the headaches. it happens in both ears at the same time. sometimes i get a pain behind my eyes. the other day i felt a tingly sensation in my fingers. today a rash appeared on my right arm. it was quite patchy and red, a little raised. the rash lasted about 30mins. it disappeared but my skin feels hot to touch now and my arm is achy. I have been to the doctors and gp, doctor doesn't know what it is. he sent me for an xray on my skull and im waiting for the results. Asked him for medicine for headaches - anything! Nothing > I went hospital one morning and it was like they took me as a joke. They gave me pills to stop me from vomiting. Said my symptoms wasn't anything major for me to go for a CT or MRI scan. I mean what am i meant to do? They tell me to come back if I've fainted or if my body feels dysfunctional. Someone please help! im 26 years old and female. Always been healthy.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?